| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: foreign: japan.Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-01215, 0001526350-2023-01216.
Event or Problem Description
It was reported that during inspection at arrival, the product was found to be nonconforming.The product had a hair like debris in the sterile package.There was no patient involvement.Due diligence is complete, no further information is available.
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported since the packaging was found to be within the acceptable criteria.This medwatch is being voided.
Event or Problem Description
Upon receipt of additional information, it was determined this product should not have been reported as the packaging was found to be within the acceptable criteria.This medwatch is being voided.